Original Articles

A NOTE ON GENERALISED SHIFTS

Published in: Quaestiones Mathematicae
Volume 21, issue 1-2, 1998 , pages: 157–159
DOI: 10.1080/16073606.1998.9632034
Author(s): Robert CowenMathematics Department, Botswana
Keywords: 94A55

Abstract

A necessary and sufficient condition for a generalised shift on two symbols to be one-to-one is given. The criterion also holds when applied directly to shifts on more than two symbols. Two examples to illustrate the results are included.

Get new issue alerts for Quaestiones Mathematicae